Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

White spots on hemorrhoid, seems to have shrunk, using preparation H. Meaning?

Why are there white spots on my hemmorrhoid? I started to put Preperation H on it a few days ago because its been more swollen and more painful lately and now it has white spots on it that feel like dry skin . And It seems to have shrunk a very small amount. Does this mean its either working or getting worse? I have not been to a doctor yet but all I know is it is external and thrombosed. (at least I think it s thrombosed because it has a dark purple part that looks like a blood clot)
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  516
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes correct
you can use the ointments increasing blood flow to lesion and dissolving of thrombus inside
there are many preprations you can treat by local ointments
but should consult the surgeonto get cure as thee are recurences and can complicate the disease
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor